# SDR ZZDA2011520

- Difficulty date: May 29, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- System (JASC): 2560 · Emergency Equipment
- Part: Lock
- Condition: Obstructed
- Location: Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR FLOOR FITTING WILL NOT CLOSE WITH GIRT BAR ARMED.  CLEANED GIRT BAR LOCK AND SPRING, OPS NORM.
